American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60G57) AND publication=(tpms)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] O. I. Ponomarenko. Discrete representations of second order random functions. II. Theor. Probability and Math. Statist. 87 (2013) 171-183.
Abstract, references, and article information   
View Article: PDF

[2] O. I. Ponomarenko. Discrete representations of second order random functions. I. Theor. Probability and Math. Statist. 86 (2013) 183-192.
Abstract, references, and article information   
View Article: PDF

[3] D. Hagedorn. Stochastic analysis with the gamma measure---Moving a dense set. Theor. Probability and Math. Statist. 85 (2012) 149-158.
Abstract, references, and article information   
View Article: PDF

[4] D. M. Gorodnya. On the existence and uniqueness of solutions of the Cauchy problem for wave equations with general stochastic measures. Theor. Probability and Math. Statist. 85 (2012) 53-59.
Abstract, references, and article information   
View Article: PDF

[5] V. M. Radchenko. Cable equation with a general stochastic measure. Theor. Probability and Math. Statist. 84 (2012) 131-138.
Abstract, references, and article information   
View Article: PDF

[6] V. M. Radchenko. Properties of integrals with respect to a general stochastic measure in a stochastic heat equation. Theor. Probability and Math. Statist. 82 (2011) 103-114. MR 2790486.
Abstract, references, and article information   
View Article: PDF

[7] V. M. Radchenko. Parameter-dependent integrals with respect to general random measures. Theor. Probability and Math. Statist. 75 (2007) 161-165. MR 2321189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] O. I. Ponomarenko and Yu. D. Perun. Multi-dimensional additively stationary random functions on convex structures. Theor. Probability and Math. Statist. 74 (2007) 133-146. MR 2336784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] O. I. Ponomarenko and Yu. D. Perun. Multidimensional weakly stationary random functions on semigroups. Theor. Probability and Math. Statist. 73 (2006) 151-162. MR 2213849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. M. Radchenko. On the product of a random and a real measure. Theor. Probability and Math. Statist. 70 (2005) 161-166. MR 2110872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1